# SDR USAA2009070791705

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,115 hours, 27,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013101
- Part serial: NSN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9 -  EMERGENCY EXIT LIGHT COVER FORWARD GALLEY OFF.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT LENS COVER.
